Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: could my meds cause this? bleauberry

Posted by Phil on January 28, 2014, at 19:13:57

In reply to Re: could my meds cause this?, posted by bleauberry on January 28, 2014, at 15:18:14

thanks bleauberry...i think it might be the Adderall too. i talked to a friend i've known since the first grade yesterday. She asked can you just call him and talk. i said this is way past that stage. i said my job is to not contact him. I sent another today.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1059832]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phil thread:1059704
URL: http://www.dr-bob.org/babble/20140123/msgs/1059832.html